CAI Xin. A Conservative Difference Scheme for Conservative Differential Equation With Periodic Boundary[J]. Applied Mathematics and Mechanics, 2001, (10): 1092-1096.
Citation: CAI Xin. A Conservative Difference Scheme for Conservative Differential Equation With Periodic Boundary[J]. Applied Mathematics and Mechanics, 2001, (10): 1092-1096.

A Conservative Difference Scheme for Conservative Differential Equation With Periodic Boundary

  • Received Date: 2000-03-24
  • Rev Recd Date: 2001-03-23
  • Publish Date: 2001-10-15
  • The conservative form and singular perturbed ordinary differential equation with periodic boundary value problem were studied,and a conservative difference scheme was constructed.Using the method of decomposing the singular term from its solution and combining an asymptotic expansion of the equation,it is proved that the scheme converges uniformly to the solution of differential equation with order one.
  • loading
  • [1]
    蔡新.具有周期边界的守恒型方程的奇异摄动问题[J].集美大学学报(自然科学版),2000,1:22-25.
    [2]
    蔡新,林鹏程.含有小参数的守恒型方程的守恒型差分格式[J].华侨大学学报(自然科学版),1992,2:170-176.
    [3]
    林鹏程,江本锆.奇异摄动的周期边界问题[J].应用数学和力学,1987,8(10):877-884.
    [4]
    Kellogg R B,Tsam A.Analysis of some difference approximations for a singular perturbation problem without turning points[J].Math Comp,1978,32:1025-1039.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1988) PDF downloads(720) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return